# SDR ASOA201000977

- Difficulty date: July 3, 2010
- Submitted: July 7, 2010
- Operation: Air carrier
- Aircraft: N723EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10132
- Aircraft time: 16,425 hours, 11,396 cycles
- Engine: Ge CF348C1
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

F/A REPORT FWD F/A  STATION FLASHLIGHT NOT ILLUMINATING WHEN SELECTED  ON.  REPLACED FLASH LIGHT IAW AMM 25-00-00. (CLOSED)
